Alert archive / Oklahoma / Wind Advisories in 2008

Wind Advisory 27, NWS Tulsa, OK

December 13, 200819 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this wind advisory at Dec 13, 2008, 3:47 PM CST for 19 counties in Oklahoma; 4 counties in Arkansas. It took effect at Dec 14, 2008, 8:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2008, 3:47 PM CST (21:47 UTC)
In effect from
Dec 14, 2008, 8:00 AM CST
Expired
Dec 14, 2008, 4:00 PM CST
In force
8 hr
Issued by
NWS Tulsa, OK
All 23 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 29 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 781 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1680 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
781 m²/s²
0-3 km storm-relative helicity
832 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 132147
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
347 PM CST SAT DEC 13 2008

ARZ001-002-010-011-OKZ054>074-140600-
/O.NEW.KTSA.WI.Y.0027.081214T1400Z-081214T2200Z/
/O.CON.KTSA.WI.Y.0026.000000T0000Z-081214T0000Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER
347 PM CST SAT DEC 13 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM CST SUNDAY FOR
THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
PITTSBURG...HASKELL.


STRONG WINDS ARE AGAIN FORECAST FOR SUNDAY AND A WIND ADVISORY 
HAS BEEN ISSUED FOR THE AREA FROM MCALESTER OKLAHOMA TO FAYETTEVILLE
ARKANSAS FROM 8 AM TO 4 PM. WHILE THE SOUTH WINDS WILL NOT BE 
AS STRONG ON SUNDAY AS TODAY...WINDS OF 20 TO 30 MPH WITH GUSTS TO 
AROUND 40 MPH ARE LIKELY BEFORE DIMINISHING AS A STRONG COLD FRONT 
APPROACHES FROM THE NORTHWEST. 


A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
PITTSBURG...HASKELL.


STRONG SOUTH WINDS OF 25 TO 25 MPH WITH GUSTS OF 40 TO 45 MPH...WILL
CONTINUE ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
THROUGH EARLY THIS EVENING. WIND SPEEDS WILL DROP OFF AFTER SUNSET 
BUT WILL REMAIN AT 15 TO 25 MPH...WITH OCCASIONAL HIGHER GUSTS...
OVERNIGHT FROM THE SOUTH.   

$$

ARZ019-020-029-OKZ049-053-075-076-140000-
/O.CON.KTSA.WI.Y.0026.000000T0000Z-081214T0000Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...WILBURTON...POTEAU
347 PM CST SAT DEC 13 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN...SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...LATIMER...LE FLORE.

STRONG SOUTH WINDS OF 25 TO 25 MPH WITH GUSTS OF AROUND 40 MPH...WILL
CONTINUE ACROSS SOUTHEASTERN OKLAHOMA AND WEST CENTRAL
ARKANSAS THROUGH EARLY THIS EVENING. WIND SPEEDS WILL DROP OFF
AFTER SUNSET BUT WILL REMAIN AT 15 TO 25 MPH...WITH OCCASIONAL HIGHER
GUSTS...OVERNIGHT FROM THE SOUTH. WINDS WILL NOT BE AS STRONG ON 
SUNDAY BUT STILL WILL BE 15 TO 20 MPH WITH GUSTS ABOVE 30 MPH.  


$$
2 follow-up statements
000 
WWUS74 KTSA 140302
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
902 PM CST SAT DEC 13 2008

ARZ001-002-010-011-OKZ054>074-141030-
/O.CON.KTSA.WI.Y.0027.081214T1400Z-081214T2200Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER
902 PM CST SAT DEC 13 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM CST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM CST SUNDAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
PITTSBURG...HASKELL.

STRONG WINDS ARE AGAIN FORECAST FOR SUNDAY AND A WIND ADVISORY 
WILL BE IN EFFECT FOR THE AREA FROM 8 AM TO 4 PM. WHILE THE SOUTH
WINDS WILL NOT BE AS STRONG ON SUNDAY...WINDS OF 20 TO 30 MPH WITH
GUSTS TO AROUND 40 MPH ARE LIKELY BEFORE DIMINISHING AS A STRONG
COLD FRONT APPROACHES FROM THE NORTHWEST.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KTSA 141145
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
545 AM CST SUN DEC 14 2008

ARZ001-002-010-011-OKZ054>074-141945-
/O.CON.KTSA.WI.Y.0027.081214T1400Z-081214T2200Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER
545 AM CST SUN DEC 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
PITTSBURG...HASKELL.

SOUTH WINDS WILL CONTINUE TO BLOW TODAY AT 15 TO 25 MILES
AND HOUR WITH A FEW GUSTS TO NEAR 40 MILES AN HOUR.

$$


A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Dec 13, 3:46 PM CST, 1 minute earlier.

Area forecast discussion, Dec 13, 3:46 PM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
346 PM CST SAT DEC 13 2008

.DISCUSSION...
VERY COMPLEX FORECAST OVER THE UPCOMING WEEK.

AFTER A WINDY AND MILD NIGHT AND WARM DAY SUNDAY...THE ARCTIC COLD
FRONT ARRIVES LATE IN THE AFTERNOON AND QUICKLY MOVES ACROSS
THE REGION. TEMPERATURES WILL QUICKLY FALL AND AT OR BELOW FREEZING
NORTH OF INTERSTATE 44 BY MIDNIGHT AND CONTINUE TO FALL. MOISTURE
APPEARS TO BE VERY LIMITED AND QUICKLY IS PUSHED OFF TO THE EAST SO
VERY LITTLE PRECIPITATION IS EXPECTED AFTER TEMPERATURES HAVE
FALLEN BELOW FREEZING. THERE LIKELY WILL BE SOME FREEZING LIGHT
RAIN AND DRIZZLE FOR A PERIOD OF TIME AND WILL CAUSE SOME TRAVEL
PROBLEMS BUT SHOULD NOT BE A SEVERE IMPACT. THE BEST CHANCES FOR
ICE ACCUMULATION WILL BE LATE SUNDAY NIGHT AND EARLY MONDAY
ACROSS NORTHWEST ARKANSAS WHERE SOME ICE ACCUMULATIONS OF UP TO
AROUND A TENTH OF AN INCH ARE POSSIBLE

THE COLD AIR WILL BE VERY SLOW TO MODIFY AND OCCASIONAL SHORT WAVES
WILL CAUSE A POSSIBILITY OF ADDITIONAL SNOW OR MIXTURES OF SNOW...
FREEZING RAIN AND SLEET ALONG AND NORTH OF A MCALESTER TO FORT SMITH
LINE.

TUESDAY...ONE SMALL SYSTEM WILL BRING THE POSSIBILITY OF LIGHT SNOW
ALONG AND NORTH HIGHWAY 412 WHICH COULD PRODUCE UP TO AN INCH OF
ACCUMULATION ALONG THE BORDERS OF KANSAS/OKLAHOMA AS WELL AS
MISSOURI/ARKANSAS WITH THE AMOUNTS TAPERING OFF TO THE SOUTH.

LATER IN THE WEEK...A SLOW WARMING TREND WILL SLOWLY RAISE
TEMPERATURES AND DECREASE THE CHANCES OF FREEZING OR FROZEN
PRECIPITATION. HAVE USED A BLEND OF ECMWF AND HPC GUIDANCE FROM
WEDNESDAY THROUGH FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   56  65  22  29 /  10  10  50  20
FSM   48  70  34  38 /  30  30  70  50
MLC   57  71  30  34 /  20  20  50  30
BVO   50  64  20  27 /  10  10  30  20
FYV   53  65  26  32 /  40  40  70  50
BYV   48  63  25  30 /  30  30  70  50
MKO   51  67  27  31 /  20  20  60  30
MIO   53  64  20  25 /  20  20  60  30
F10   53  68  25  31 /  20  20  50  20
HHW   57  69  36  37 /  30  30  40  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 6 PM SATURDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     WIND ADVISORY FROM 8 AM SUNDAY TO 4 PM SUNDAY FOR OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074.

AR...WIND ADVISORY UNTIL 6 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

     WIND ADVISORY FROM 8 AM SUNDAY TO 4 PM SUNDAY FOR ARZ001-ARZ002-
     ARZ010-ARZ011.

&&

SHORT TERM...23
LONG TERM....15
Hazardous weather outlook, Dec 13, 1:07 PM CST, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
107 PM CST SAT DEC 13 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
107 PM CST SAT DEC 13 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTH OF A FAYETTEVILLE TO MCALESTER LINE.

FIRE WEATHER DANGER.
	RISK...LIMITED...SPREADINDEX=43.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
STRONG SOUTH WINDS GUSTING TO NEAR 50 MPH AT TIMES WILL CONTINUE
OVER MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS
AFTERNOON. WIND SPEEDS WILL DECREASE AFTER SUNSET.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL.
MONDAY THROUGH FRIDAY...WINTER WEATHER POTENTIAL.

EXTENDED DISCUSSION...
ANOTHER UNSEASONABLY WARM AND WINDY DAY IS ANTICIPATED ON SUNDAY
BEFORE AN ARCTIC COLD FRONT MOVES INTO THE AREA LATE IN THE DAY. THE
COLD FRONT IS EXPECTED TO MOVE INTO FAR NORTHEAST OKLAHOMA BY LATE
AFTERNOON...SWEEPING ACROSS THE REMAINDER OF THE REGION BY MONDAY
MORNING. TEMPERATURES WILL PLUMMET IN THE WAKE OF THE FRONT WITH
BRISK NORTH WINDS. SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL
BE LIKELY ALONG AND IMMEDIATELY BEHIND THE FRONT ACROSS PORTIONS
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SUNDAY EVENING INTO THE
OVERNIGHT HOURS. THE RAIN SHOWERS COULD TRANSITION INTO A WINTRY
MIX OF PRECIPITATION LATE SUNDAY NIGHT INTO MONDAY MORNING ACROSS
PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
PRECIPITATION AMOUNTS HOWEVER ARE EXPECTED TO BE LIGHT.

VERY COLD ARCTIC AIR WILL CONTINUE TO BUILD OVER THE AREA INTO
TUESDAY. A STRONG UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE
CENTRAL PLAINS TUESDAY CAUSING MOISTURE TO INCREASE AGAIN OVER
MAINLY NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FORECAST
TEMPERATURE PROFILES AT THAT TIME SUGGEST A MIX OF LIGHT FREEZING
RAIN AND SNOW WITH MOST SIGNIFICANT PRECIPITATION NEAR AND NORTH
OF THE KANSAS BORDER. ANY WINTRY PRECIPITATION THAT OCCURS
WILL LIKELY CAUSE THE ROADS TO BECOME SLICK AND HAZARDOUS...
ESPECIALLY ON BRIDGES AND OVERPASSES.

IT APPEARS THAT THE COLD AIR WILL REMAIN ENTRENCHED OVER THE AREA
FOR SEVERAL DAYS NEXT WEEK WHILE SEVERAL UPPER DISTURBANCES MOVE
ACROSS THE REGION IN SOUTHWEST FLOW ALOFT. THUS...PERIODS OF
FREEZING RAIN...SLEET AND SNOW WILL BE POSSIBLE ACROSS NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS THROUGH AT LEAST MID WEEK.
SPECIFIC DETAILS REMAIN VERY UNCERTAIN AT THIS TIME FOR THE
TUESDAY THROUGH FRIDAY TIMEFRAME.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD PREPARE NOW FOR THE POTENTIAL FOR
SEVERAL PERIODS OF WINTRY WEATHER NEXT WEEK. FORECASTS FROM THE
NATIONAL WEATHER SERVICE SHOULD CONTINUE TO BE MONITORED CLOSELY
IN THE COMING DAYS AS FORECASTS OF PRECIPITATION TYPE AND AMOUNT FOR
NEXT WEEK WILL CONTINUE TO BE REFINED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

Nearby

Wind Advisories in Oklahoma, 2008Wind Advisories in Arkansas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.